Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565296
Fritzilas, E., Milanic, M., Monnot, J., Rios-Solis, Y.A.: Resilience and optimization of identifiable bipartite graphs. Discrete Applied Mathematics. 161, 593-603 (2013).
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2427161
Kamiński, M., Lozin, V.V., Milanič, M.: Recent developments on graphs of bounded clique-width. Discrete Appl. Math. 157, 2747-2761 (2009).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede, R., Aydinian, H.: On diagnosability of large multiprocessor networks. Discrete Applied Mathematics. 156, 3464-3474 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Aydinian, H.: Levon H. Khachatrian 1954-2002 - Obituary. Discrete Applied Mathematics. 156, 1346-1347 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Ahlswede, R., Blinovsky, V.: Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS. 156, 1469-1477 (2008).
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587909
Ahlswede, R., Cassaigne, J., Sarközy, A.: On the correlation of binary sequences. DISCRETE APPLIED MATHEMATICS. 156, 1478-1487 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1860133
Ahlswede, R., Balkenhol, B., Deppe, C., Mashuriyan, H., Partner, T.: T-Shift synchronization codes. Discrete Applied Mathematics. 156, 1461-1468 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587890
Ahlswede, R.: Ratewise-optimal non-sequential search strategies under constraints on the tests. Discrete Applied Mathematics. 156, 1431-1443 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587881
Ahlswede, R.: Special issue: General theory of information transfer and combinatorics - Preface. Discrete Applied Mathematics. 156, 1343-1344 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587893
Ahlswede, R., Cicalese, F., Deppe, C.: Searching with lies under error cost constraints. Discrete Applied Mathematics. 156, 1444-1460 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587887
Ahlswede, R.: General theory of information transfer: Updated. Discrete Applied Mathematics. 156, 1348-1388 (2008).
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499456
Klau, G.W., Rahmann, S., Schliep, A., Vingron, M., Reinert, K.: Integer linear programming approaches for non-unique probe selection. Discrete Applied Mathematics. 155, 840-856 (2007).
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499284
Cicalese, F., Damaschke, P., Tansini, L., Werth, S.: Overlaps help: Improved bounds for group testing with interval queries. Discrete Applied Mathematics. 155, 288-299 (2007).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1773560
Cieliebak, M., Erlebach, T., Lipták, Z., Stoye, J., Welzl, E.: Algorithmic complexity of protein identification: combinatorics of weighted strings. Discrete Applied Mathematics. 137, 27-46 (2004).
PUB | PDF | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622320
Ahlswede, R., Zhang, Z.: On maximal shadows of members in left-compressed sets. Discrete Applied Mathematics. 95, 3-9 (1999).
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0166-218X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung